Aa
A
A
Close
Blank
Avatar universal
ruptured blood vessel - coumadin patient
How concerned should a coumadin patient be with a ruptured blood vessel in the eye?  This is not the first time, but it looks horrible.... most of the white of the eye looks dark... no pain or other symptoms.
Cancel
1 Answers
1 Answers
Page 1 of 1
233488 tn?1310696703
If taking coumadin is extremely important then you will just need to watch your INRs thinnes index. Blood on the outside looks nasty but isn't generally serious blood in the eye is much different.  If you're on coumadin you bruise easily, this is basically what is happening on the eye.

JCH MD
Comment
Cancel
233488 tn?1310696703
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Eye Care Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Eye Care Answerers
177275 tn?1438375244
Blank
JohnHaganMD
Kansas City, MO
Avatar f tn
Blank
CBCT
Trumbull, CT
Avatar f tn
Blank
achillea
CA
Avatar m tn
Blank
KayakerNC
NC
Avatar m tn
Blank
chazas
Avatar m tn
Blank
SoftwareDeveloper
CO